# SDR COMA9910020

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: 19748
- Condition: Out Of Position
- Location: Lt Mlg
- Component: Eram, 2094500102
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LANDING GEAR FREE-FALL CHECK, THE LEFT MAIN LANDING GEAR WOULD NOT GO TO THE LOCKED POSITION WITHOUT EXCEEDING THE MAX PULL LIMITS.  FURTHER INVESTIGATION REVEALED THE OUTBOARD BUSHING FOR THE MAIN DRAG AND LOCKING STRUT HINGE PIN TO HAVE MIGRATED FROM THE BORE APPROX .50MM.  THE BUSHING APPEARS TO HAVE CAUSED THE SHIMS TO SHIFT AND LIMIT THE DRAG AND LOCKING STRUST MOVEMENT DURING FREE-FALL.  REMOVED DRAG AND LOCKING STRUT AND INSTALLED SERVICEABLE DRAG AND LOCKING STRUT IN ACCORDANCE WITH EMB MM CHAPTER 32.
